# SDR FDEA202203090449

- Difficulty date: March 9, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Bracket
- Part number: AJC789928
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FUSELAGE,RIGHT HAND SIDW,FAIRING SUPPORT BRACKET, AJC7899-28 CRACKED. REMOVED AND REPLACED AJC7899-28 BRACKET REF SRM 51-31-01-OG AND DWG AJC7899
